# SDR CA100615010

- Difficulty date: June 11, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 10,449 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Chip Detector
- Part time: 1,250 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(SECOND SDR ON SAME PROBLEM, PLEASE REVIEW SDR 20100615008.) BOTH ACFT (C-FXPM & C-FXED) ARE AT THE SAME LOCATION, WHEN THE CHIP PLUG HSG PROBLEM WAS DISCOVER ON ACFT C-FXPM (SDR 20100615008) THE SECOND ACFT WAS INSPECTED ON SITE TO FIND THE EXACT SAME PROBLEM.  OUR COMPLETE FLEET HAVING THIS FILTER (9 ACFT) WAS INSPECTED FOR THE SAME ISSUE.  1 OTHER ACFT HAD A SIMILAR CONDITION WHERE THE O-RING WAS IN A VERY BAD CONDITION.  NOTE : THIS O`RING CAN ONLY BE REPLACED BY THE MFG.
